| Catalog Number |
0375544000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the shaver was being used on an arthroscopy to resect soft tissue when the inner shaft broke off and fell into the patient's joint.The shaver tip and handpiece were operating normally until this incident.It took 30-40 minutes to retrieve the broken piece.All broken pieces were retrieved.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
It was reported that the device was disposed of after the case.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip shaver broke off probable root cause: inadequate window profile inadequate welding process improper material strength inadequate size selected for the application material brittleness excessive force applied by the user incorrect rfid tag the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description